# SDR CA090406007

- Difficulty date: May 10, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,459 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 04102362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT RAIL SUPPORT STIFFENER CRACKED, PART REPLACED WITH NEW.
